Vol. 14, No. 7, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
$p$-adic Asai $L$-functions of Bianchi modular forms

David Loeffler and Chris Williams

Pro-unipotent harmonic actions and dynamical properties of $p$-adic cyclotomic multiple zeta values

David Jarossay

Nouvelles cohomologies de Weil en caractéristique positive

Joseph Ayoub

Elliptic curves over totally real cubic fields are modular

Maarten Derickx, Filip Najman and Samir Siksek

Motivic Gauss–Bonnet formulas

Marc Levine and Arpon Raksit

Moments of quadratic twists of elliptic curve $L$-functions over function fields

Hung M. Bui, Alexandra Florea, Jonathan P. Keating and Edva Roditty-Gershon

Nonvanishing of hyperelliptic zeta functions over finite fields

Jordan S. Ellenberg, Wanlin Li and Mark Shusterman

Burgess bounds for short character sums evaluated at forms

Lillian B. Pierce and Junyan Xu

Galois action on the principal block and cyclic Sylow subgroups

Noelia Rizo, A. A. Schaeffer Fry and Carolina Vallejo

Abelian extensions in dynamical Galois theory

Jesse Andrews and Clayton Petsche